# SDR YENA20120307449

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 26,739 hours, 9,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 70, CREW DECLARED EMERGENCY DUE TO BELOW 500FT FULLY CONFIGURED TO LAND GOT GREEN HYD LOW ECAM.  ON LANDING HAD BRAKING BUT NO STEERING.  STOPPED ON RUNWAY, EMERGENCY VEHICLED REPORTED FLUID ON RUNWAY AND TIRES.  REMOVED AND REPLACED NR 2 LINE ON NR 1 MAIN LANDING DOOR ACTUATOR DUE FOUND BROKEN.  OPERATIONAL CHECK SATISFACTORY IAW A320 AMM 32-11-21.
